# SDR ASAA2018033124091

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 35,533 hours, 10,822 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Malfunctioned
- Location: Water Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  FA STATED WATER PRESSURE IN LAVS AND WATER DISPENSED WITH COFFEE MAKERS LOW PRESSURE, THROUGHOUT AIRCRAFT.  ACFT GROUNDED.  AIR TURNBACK.    OPENED THE WATER SERVICE PANEL, CYCLED WATER DRAIN VALVE OPEN THEN CLOSED. WATER PRESSURE & FLOW NORMAL FROM ALL LAVS, TOILETS AND SINKS.
